| Catalog Number |
109.586 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.It was not possible to track the lot number because the system used in that time is not used anymore.
Event or Problem Description
(b)(4) ¿ the dentist reported that after dental implant was installed in intraoral region 6#, its loss of osseointegration was observed.In addition, the patient presented peri-implantitis.